MAUDE Adverse Event Report: Medos International Sàrl COUPLER AC FFL 19; Accessories, Photographic, For Endoscope (Exclude Light Sources)

Medos International Sàrl COUPLER AC FFL 19; Accessories, Photographic, For Endoscope (Exclude Light Sources)
Catalog Number 242437
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported pre-operatively , the coupler ac ffl 19 device has an image problem.  this event did not occur during surgery.  there were no reports of injuries, medical intervention or prolonged hospitalization.  all available information has been disclosed. .
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.

Brand Name
COUPLER AC FFL 19
Common Device Name
Accessories, Photographic, For Endoscope (Exclude Light Sources)
Manufacturer (Section D)
Medos International Sàrl
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
Medos International SÃ rl
chemin-blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50895660
Report Number1221934-2026-04342
Device Sequence Number5828835
Product Code FEM
UDI-Device Identifier10886705028610
UDI-Public(01)10886705028610
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242437
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown